On the zeros of polynomials over division rings. (English) Zbl 0141.03002

Trans. Am. Math. Soc. 116, 218-226 (1965); Correction. Ibid. 122, 547 (1966).


Zbl 0077.04201
Full Text: DOI


[1] I. N. Herstein, Conjugates in division rings, Proc. Amer. Math. Soc. 7 (1956), 1021 – 1022. · Zbl 0077.04201
[2] Nathan Jacobson, Structure of rings, American Mathematical Society, Colloquium Publications, vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. · Zbl 0073.02002
[3] A. R. Richardson, Equations over a division algebra, Messenger of Mathematics 57 (1927), 1-6.
[4] H. Rohrbach, Review of paper [3], Jahrbuch über die Fortschritte der Mathematik 53 (1927), 122.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.